# SDR USAA2012052900019

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT AFT THRESHOLD SILL BETWEEN STA 2786 TO STA 2884, S23L.  REPLACED  LEFT AFT THRESHOLD SILL BETWEEN STA 2786 TO STA 2884, S23L IAW A319 SRM 51-42-11.
